# SDR SWAA2019042331991

- Difficulty date: March 25, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 54,762 hours, 33,471 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*APU COMPARTMENT L/H DOOR CUTOUT STRUCTURE CORRODED AT  STA 1088+8 TO 1088+68, LBL 24          /  REMOVED AND REPLACED APU DOOR CUTOUT CHORD IAW SRM 51-40-02-0G-0, BOEING DWG 148A8600 AND BOEING DWG 148A8540
